# SDR DL72S953586

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING UPPER STRINGER TO RIB WS 686.5 STRINGER NR 5 IS CRACKED.  STOP DRILLED CRACK PER M/M 57-13-0 PG 802.  FABRICATED REPAIR PARTS AND INSTALLED PER M/M 57-13-00 PG 802.
